# SDR SWAA2019120439326

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 47,403 hours, 28,256 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: HA2477
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE CRACKED.          / R&R HANDLE PER MM.
